# SDR TSAA9733338

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND THE FORWARD OVERHEAD EMERGENCY EXIT LIGHT INOPERABLE.  REPLACED BATTERY PACK, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
